# SDR AALA202009269004

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE IDG CABLE, WORN WIRES, 9 O'CLOCK POSITION, ENGINE 2.  REPLACED IDG CABLE HARNESS, PER AMM TASK 24-21-43-400-010-A.  PERFORMED SATISFACTORY IDLE POWER TEST, PER AMM TASK 71-00-00-710-012-B.  PERFORMED CHECK ELECT PAGE FOR IDG PARAMETERS, PER AMM TASK 24-21-43-400-010-A.  INDICATIONS ARE OKAY.
